Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On compact manifolds
with positive isotropic curvature


Author: M.-L. Labbi
Journal: Proc. Amer. Math. Soc. 128 (2000), 1467-1474
MSC (1991): Primary 53B20, 53C21
DOI: https://doi.org/10.1090/S0002-9939-99-05153-9
Published electronically: August 3, 1999
MathSciNet review: 1641116
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct new Riemannian metrics with positive isotropic curvature on compact manifolds which fiber over the circle. We also study the relationship between the positivity of the isotropic curvature and the positivity of the $p$-curvature.


References [Enhancements On Off] (What's this?)

  • [Be] BESSE A. L., Einstein manifolds, Springer-Verlag (1987).MR 88f:53087
  • [Gr] GROMOV M., Positive curvature, macroscopic dimension, spectral gaps and higher signatures, Preprint I.H.E.S.
  • [L1] LABBI M. L., Sur les nombres de Betti des variétés conformément plates, C. R. Acad. Sci. Paris, t. 319, série I, 77-80 (1994). MR 95f:53075
  • [L2] LABBI M. L., Actions des groupes de Lie presques simples et positivité de la $p$-courbure, Annales de la faculte des sciences de Toulouse, vol5. n2. (1997) 263-276. (France). CMP 98:09
  • [L3] LABBI M. L., Stability of the $p$-curvature positivity under surgeries and manifolds with positive Einstein tensor, Annals of Global Analysis and Geometry, August (1997). MR 98e:53065
  • [LY] LAWSON H.B., YAU S.T., Scalar curvature, non abelian group actions, and the degree of symmetry of exotic spheres, Comment.Math.Helv.49.(1974) 232-244. MR 50:11300
  • [MM] MICALLEF M. J., MOORE J. D., Minimal two spheres and the topology of manifolds with positive curvature on totally isotropic two planes, Annals of Mathematics, 127(1988), 199-227.MR 89e:53088
  • [MW] MICALLEF M.J., WANG M.Y., Metrics with nonegative isotropic curvature, Duke Mathematic Journal, vol72. n3.(1993) 649-672 MR 94k:53052
  • [MWo] MICALLEF M.J., WOLFSON J.G., The second variation of area of minimal surfaces in four manifolds, Math. Ann. 295(1993) 245-267 MR 94c:58035
  • [Na] NAYATANI, S., Kleinian groups and conformally flat metrics, Proceedings of the First MSJ International Research Institute on Geometry and Global Analysis, July 12-23, (1993), Tohuku University, Sendai, Japan. MR 98a:53059
  • [Se] SEAMAN W., On manifolds with nonegative curvature on totally isotropic 2-planes, Transactions of the American Mathematical Society, volume 338, n2,843-855(1993). MR 93j:53053

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B20, 53C21

Retrieve articles in all journals with MSC (1991): 53B20, 53C21


Additional Information

M.-L. Labbi
Affiliation: Department of mathematics, College of Sciences, University of Bahrain, P.O. Box 32038, Isa town, Bahrain; Permanent address: 4, rue de Sicile, Les Bioclimatiques n4, 34080 Montpellier, France
Email: labbi@sci.uob.bh

DOI: https://doi.org/10.1090/S0002-9939-99-05153-9
Received by editor(s): June 30, 1998
Published electronically: August 3, 1999
Communicated by: Józef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society